# SDR YENA2023090501033

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus A320-232
- Aircraft serial: 03451
- Aircraft time: 57,346 hours, 20,752 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 44018005
- Part serial: 11613
- Condition: Failed
- Location: 101hm
- Part time: 16,258 hours, 5,951 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#626, FLL-RDU. 'ODOR/ FUME EVENT: LEVEL 2 AFT FLIGHT ATTENDANTS REPORTED SMELLING DIRTY SOCKS " SMELL SHORTLY AFTER THE 10000 CHIME ON DESCENT INTO RDU. CLEAR SKIES, NO CLOUDS, FIRST OFFICER REPORTED ODOR SMELL AROUND 3000FT ODOR DISSIPATED ON LANDING. ( PACKS ); REF LOG PAGE 3665682 ITEM 1 (REMOVED AND REPLACED L/H OZONE FILTER REF AMM 21-51-41) AND 2 (REMOVED AND REPLACED R/H OZONE FILTER REF AMM 21-51-41) LP 3665682 ITEM 1 FOR CORRECTIVE ACTION. COMPIED WITH INFORMATION NOTICE 2017-T015 SECTION B2. DECONTAMINATION/ PACK BURN WAS ACCOMPLISHED PER TSM 05-50-00-810-831-A. ODOR REMOVED. MDDR 521887 CLEARED. MX-4 UPDATED. PLACARD REMOVED. MCC INFORMED. IDENTIFIED ODOR COMING FROM APU. NO ODOR WAS NOTICED DURING ENG 1&2 IDLE ODOR TEST.'
